Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could I be.........?

Nausea-cramping-mood swings-tenderness in lower belly-bad fatigue-cervical discharge-increase in headaches........ What does this sound like to you? My LMP ended July 25th but I stopped my bc a few days later then started bleeding on the 2nd of august and stopped the 3rd of august......HELP!

Answer Question
 
Anonymous

Asked by Anonymous at 4:32 PM on Aug. 10, 2009 in Trying to Conceive

Answers (1)
  • wait until august 25th and test....how would we know whats going on with your body.

    maybe if you were consistant with your birth control we would be able to help but since you screwed it all up its hard to tell, since those are the side affects of misusing BC as well.

    test on august 25th Kay? thanx
    Anonymous

    Answer by Anonymous at 4:41 PM on Aug. 10, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN